# SDR SWAA032612

- Difficulty date: November 24, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 22,235 hours, 18,741 cycles
- Engine: Ge CFM56*
- Engine time: 22,235 hours, 18,741 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CFM56
- Part serial: 858561
- Condition: Leaking
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

SMOKE SMELL IN THE CABIN.  SUSPECTED NR 2 ENG, NR 3 BEARING OIL SEAL FAILURE.  REMOVED AND REPLACED NR 2 ENG PER MT.
